On complete conditions in enumerative geometry

Research output: Chapter in Book/Report/Conference proceedingChapterAcademicpeer-review

Original languageEnglish
Title of host publicationSingularity Theory and its Applications (Warwick 1989, Part I: Geometric Aspects of Singularities)
EditorsD. Mond, J. Montaldi
Place of PublicationBerlin
PublisherSpringer
Pages235-257
ISBN (Print)3-540-53737-6
DOIs
Publication statusPublished - 1991

Publication series

NameLecture Notes in Mathematics
Volume1462
ISSN (Print)0075-8434

Cite this

Pellikaan, G. R. (1991). On complete conditions in enumerative geometry. In D. Mond, & J. Montaldi (Eds.), Singularity Theory and its Applications (Warwick 1989, Part I: Geometric Aspects of Singularities) (pp. 235-257). (Lecture Notes in Mathematics; Vol. 1462). Springer. https://doi.org/10.1007/BFb0086386